| Catalog Number |
56538BER/B |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
Event or Problem Description
During a percutaneous embolization procedure of the uterine artery, the 'floppy' part of a catheter detached.These fragments, movied from the left external iliac artery to the popliteal bifurcation of the anterior tibial artery.During retrieval attempts, the catheter stump fragmented into multiple smaller pieces which required additional procedures and transfer to another facility to stabilize the patient.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The investigation was conducted using a photo provided by the complainant.This complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.